# SDR ASAA2015060912040

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,195 hours, 6,069 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Alpha Vane
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ALPHA VANE LIGHT ILLUMINATED MOMENTARILY.  ACFT GROUNDED.  UNABLE TO DUPLICATE. RIGHT AOA HEATER CHECKS OK REF AMM 30-31-00-736-801.
